# SDR AALA20011284

- Difficulty date: June 24, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 32H INOPERATIVE.  RE-SECURED EMERGENCY EXIT LGHT CONNECTOR AT SEAT 32H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
